MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TAPERLOC COMPLETE; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TAPERLOC COMPLETE; PROSTHESIS, HIP
Catalog Number 51-103110
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign, event occurred in netherlands.H6: suggested component code: mechanical (g04), stem.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during surgery, the stem did not sink far enough into the femur.The stem was not used.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d9; g3; h2; h3; h6.Visual examination of the returned product identified the stem was returned with the associated ceramic head assembled on the taper.Due to the assembled state of the stem and head there is no etch content visible to verify on the stem.The stem has minor scratches present on the neck.There are multiple areas of the porous coating that have foreign debris present.No other damage was noted during visual evaluation.Measurements within specification.Unknown broach not returned for review.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.Complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TAPERLOC COMPLETE
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23955251
Report Number0001825034-2026-00014
Device Sequence Number9626699
Product Code LZO
UDI-Device Identifier00880304489745
UDI-Public(01)00880304489745(17)350422(10)J7940258
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K200196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number51-103110
Device Lot NumberJ7940258
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown